Universidad Complutense de Madrid
E-Prints Complutense

Computation of the limiting distribution in queueing systems with repeated attempts and disasters

Impacto

Descargas

Último año

Artalejo, Jesús R. y Gómez-Corral, Antonio (1999) Computation of the limiting distribution in queueing systems with repeated attempts and disasters. RAIRO - Recherche opérationnelle - Operations Research, 33 (3). pp. 371-382. ISSN 1290-3868

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

1MB

URL Oficial: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=8234596


URLTipo de URL
http://journals.cambridge.orgEditorial


Resumen

Single server queues with repeated attempts are useful in the modeling of computer and telecommunication systems. In addition, we consider iii this paper the possibility of disasters. When a disaster occurs, all the customers present in the sq stein are destroyed immediately. Using a regenerative approach, we derive a numerically stable recursion scheme for the stare probabilities. This model can be employed to analyze the behaviour of a buffer in computers with virus infections.


Tipo de documento:Artículo
Palabras clave:Disasters; G-networks; queueing theory; repeated attempts
Materias:Ciencias > Matemáticas > Investigación operativa
Código ID:15882
Depositado:10 Jul 2012 11:48
Última Modificación:08 Mar 2016 15:14

Descargas en el último año

Sólo personal del repositorio: página de control del artículo